Please don’t ignore 😓😓
I recently got off my depo shot after the first dose because I had bad reactions to the medicine.
I was supposed to get it again in September, and I did not. I had a normal period that month. Then October came and I started a “period” it lasted for one week and ended. Three days later I started bleeding again. I was given some medicine to “reset” my system. I failed to follow instructions properly for lack of reading and my bleeding did stop until it came back a few days later for another week.
Now a week and a half later I’m dealing with this awful bloating. Thought I might have been really backed up. Now I’m thinking horrible things as I have been feeling “kicks” or more so “spasms” in my stomach from what I’m thinking could be just gas or really backed up poop.
Point is ! I’m spotting again to what seems to be another “period”
I don’t have medical so my only option is the hospital, which frankly they’re probably sick of seeing me already.
What could be causing this?